Proceedings of the Japan Academy

A remark on a subdomain of a Riemann surface of the class $O_HD$

Shin'ichi Mori

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 34, Number 5 (1958), 251-254.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524676

Digital Object Identifier
doi:10.3792/pja/1195524676

Mathematical Reviews number (MathSciNet)
MR0099417

Zentralblatt MATH identifier
0081.30004

Citation

Mori, Shin'ichi. A remark on a subdomain of a Riemann surface of the class $O_HD$. Proc. Japan Acad. 34 (1958), no. 5, 251--254. doi:10.3792/pja/1195524676. https://projecteuclid.org/euclid.pja/1195524676


Export citation

References

  • [1] I. Gelfand und G. Silov: Uber verschiedene Methoden der Einf tihrung der Topologie in die Menge der maximalen Ideale eines normierten Ringes, Rec. Math. (Mat. Sbornik), N. S., 9, 25-38 (1941).
  • [2] H. L. Royden: Harmonic functions on an open Riemann surface, Trans. Amer. Math. Soc, 73, 40-94 (1952).
  • [3] H. L. Royden: On the ideal boundary of a Riemann surface, Ann. Math. Studies, 30, 107-109 (1953).
  • [4] A. Mori: On the existence of harmonic functions on a Riemann surface, J. Fac. Sci. Tokyo Univ., 6 (1951).
  • [5] S. Mori and M. Ota: A Remark on the ideal boundary of a Riemann surface, Proc. Japan Acad., 32, no. 6 (1956).
  • [6] S. Mori: ?? hyperbolic type ?? open Riemann surface o ideal boundary, ??? no. 2 (1957).